# SDR IXXA08SMN024S

- Difficulty date: January 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 759
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING  CRACKED AT STATION 759.000 LEFT BOTTOM LINE 24" (CENTER WING AREA).  REMOVED CRACK FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, SRM 51-3-0 AND SRM 51-3-1.
